MathSciNet Relay Station
MathSciNet bibliographic data
MR1419418 47D03 (47A60)
Duong, Xuan T.; Robinson, Derek W. Semigroup kernels, Poisson bounds, and holomorphic functional calculus. J. Funct. Anal. 142 (1996), no. 1, 89–128.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement